# SDR CALA0500436

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 21,438 hours, 11,460 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Condition: Inoperative
- Location: Fire Control
- Part time: 12,355 hours, 6,104 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

MASTER CAUTION LIGHT & FWD PANEL OVERHEAT/DET LIGHT ILLUMINATED.  A-SYS TEST WAS RUN, CHECKED NORMAL.  FIVE MINUTES LATER, RED FIRE LIGHT ON CARGO DETECTION SYS ILLUMINATED AND BELL SOUNDED.  QRH FOLLOWED AND LIGHT EXTINGUISHED AFTER SECOND FIRE BOTTLE DISCHARGED.  AIRCRAFT RETURNED WITHOUT INCIDENT.  MX FOUND NO EVIDENCE OF FIRE.  FAULT WAS ISOLATED TO COCKPIT FIRE SUPPRESSION PANEL.  THE FIRE SUPRESSION PANEL WAS REMOVED AND REPLACED.  BOTH CARGO FIRE BOTTLES, METERING VALVE, DIVERTER VALVE, AND LINE FILTERS WERE ALSO REPLACED IAW MM 26-23-10 AND MM 26-26-10.  A TEST WAS PERFORMED ON THE FIRE PANEL IAW MM 26-16-10 AND ALL TESTED GOOD.  AN OPERATIONAL CHECK OF THE CARGO FIRE SYSTEM CHECKED GOOD.
